Skip to Content

Monistat-1 - I had intercourse after using Monistat 1 in the same day, what will that do?

Question is Closed
Report Favorite

Answers (1)

1 Jun 2011

It probably wont hurt anything. There is a small chance it displaced some of the medicine and could lessen the effectiveness. See how it goes for the next week or so. If your yeast infection symptoms do not go away you can retreat with the monistat or you might want to call your Dr for a dose of Diflucan which is a one time pill dose of antifungal. It is taken by mouth so you dont have to worry about intercourse.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Vaginal Yeast Infection - monistat 7?

So I'm taking monistat 7 and today right now is my 4th day and I got woken up but a very bad itch.! Is it normal please help

1 answer 9 Aug 2014

Vaginal Yeast Infection - If I insert the ovule from monistat 3, will it dissolve? How long will it?

... take to start working? Is the ovule uncomfortable and will I feel it inside me? I'm very curious if it will fall out. Is it only necessary ...

1 answer 24 Mar 2015

Monistat 7 - OK so this is my first EXTREMELY bad yeast infection. I saw my doctor and she?

... prescribed me treatment for the infection. I'm pretty sure this is the 6th nights treatment and I was wondering if the little bit of ...

0 answers 28 Mar 2016

I'm on my 5th day of monistat 7 and I'm having slight itching still and I'm red and irritated down?

... there... Is this normal? This is my second yeast infection but my first one went away on day 4 and it was worse than this one

0 answers 28 Mar 2016

Monistat-1 - I took Monistat 1 during the day. Since then, I have had discharge come out of my?

... vagina. I have been unable to tell if it is the medicine or the yeast. I have had this yeast infection for almost two weeks now, so that is why I ...

0 answers 3 Jul 2016